Ipilimumab-Induced Granulomatous Disease Occurring Simultaneously With Disease Progression in a Patient With Metastatic Melanoma

    loading  Checking for direct PDF access through Ovid

Abstract

Malignant melanoma is the most aggressive cutaneous malignancy with dismal prognosis in the advanced setting. The food and drug administration approval of ipilimumab, the monoclonal antibody against cytotoxic T-lymphocyte antigen 4, has significantly changed treatment strategies for this disease. However, the spectrum of immune-related adverse events secondary to ipilimumab therapy is a growing area of research, and clinical observations of rare immune events as a result of such therapies continue to be reported since the approval. The co-occurrence of disease progression along with an immune-related adverse event is extremely rare. We here present the first case, to our knowledge, of diffuse nonnecrotizing granulomatous lymphadenopathy occurring simultaneously with disease progression in a patient with metastatic melanoma after receiving the second dose of ipilimumab.

Related Topics

    loading  Loading Related Articles